# SDR A6WA201240711

- Difficulty date: July 17, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Fs 568-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO TRACKS AT LBL 9 & RBL 9 AT FS 568-559+110.  R & R CARGO TRACKS  WITH SERVICEABLE IAW AMM 53-01-11.
